# SDR AUS20031289

- Difficulty date: December 10, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: BACC63CC1415SN
- Condition: Loose
- Location: Engine Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) ENGINE CONNECTOR D11286 NOT CONNECTED.  CONNECTOR WAS SITTING ON TOP OF THE RECEPTACLE.
